# SDR ASOA201200155

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 32,483 hours, 28,834 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, SELECTED FLAPS, 8 FLAPS FAIL CAUTION MESSAGE, FLAPS FAILED AT ZERO.  ACFT DIVERTED,  EMERGENCY DECLARED.  ACFT OK FOR SERVICE.  MCO CLEARED.
